# SDR IXXA110034O

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 86,112 hours, 26,169 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: AA18931
- Condition: Defective
- Location: Zone 200
- Part time: 86,112 hours, 26,169 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE RT RECIRCULATION FAN EMMITTING A BURNING ODOR, TURNED OFF THE RT RECIRCULATION FAN AND ODOR WENT AWAY, LANDED WITHOUT FURTHER INCIDENT. MX REPLACED RT RECIRCULATION FAN.  OPS CHECK GOOD IAW MM 21-21-1.  ACFT WAS RETURNED TO SERVICE.
